MathSciNet Relay Station
MathSciNet bibliographic data
MR1476316 35Q35 (35B35 76D10)
E, Weinan; Engquist, Bjorn Blowup of solutions of the unsteady Prandtl's equation. Comm. Pure Appl. Math. 50 (1997), no. 12, 1287–1293.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement